Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kingziggy

Just when I thought I was dry on Accutane

i am day 35 on acctane.

at the beginning i felt like i was getting oilier than usual, which i already have super oily skin. then after a couple weeks i had dry patches and oily at the same time (so annoying!)

then i thought i was free of ALL oil, never having to blot, not once from morning to night, which usually i had to blot every hour.

now the oil is coming back. is this normal or has accutane stopped working?

omg, somebody please help me. i hate oil!

Share this post


Link to post
Share on other sites

Accutane will dry you out. Give it time. It hasn't stopped working, it doesn't do that. In another month you'll probably wish you had "some" oil.

Although, I do believe your body gets used to the dryness. Four full months in I'm drier than I've ever been, but I'm nowhere near the "flaky" dry I was in the first two months. What I'm saying it, in the first months I was dry and had that flaky, peeling away skin. Now, I'm dry, but my skin (besides my lips) instead peeling away. meh.

Share this post


Link to post
Share on other sites

I was overly oily before accutane. After like the first week I was amazed at how unshiny I was. And then I was shedding skin flakes everywhere. Couldn't wear black because it looked like I had dandriff.

But now, a near three months in, I woke up with semi-oily skin this morning. I was like WTF! But yet, I'm still peeling.

I just hopehopehope that this new oil is not going to make me break out. I'm still trying to recover from the monster flareups.

Share this post


Link to post
Share on other sites

Hey, don't worry it is normal. Like other people have said i was very oily during the first week or so or accutane and then dryness set in almost over night. It was a great feeling after having had oily skin for as long as i can remember. Anyway after a month of dry skin i noticed my oil returning. This only lasted for a week or so but none the less it worried me. My derm had refused to up my dosage and so i was concerned that my body wasn't getting enough of the drug. Anyway don't worry cos every so often i get oily again and then dry, it's perfectly normal though :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×